# SDR DXTA2016012400171

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N565QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605818
- Aircraft time: 6,008 hours, 4,739 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 55275043
- Part serial: 4170
- Condition: Corroded
- Location: Nlg
- Part time: 6,010 hours, 4,740 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT STAY RETRACTED.  JACKED ACFT & CHECKED DIMENSION ON NOSE STRUT.  SWING GEAR SEVERAL TIMES COULD NOT DUPLICATE AT THIS TIME.  INSP NLG UPLOCK ASSY & FOUND TO BE BINDING.  REMOVED UPLOCK ACTUATOR & FOUND ALL COMPONENTS ATTACHED TO ACTUATOR SHAFT ARE CORRODED.  BOSS FOR CLEVIS PIN ON ACTUATOR SHAFT IS ALSO CORRODED.  R&R SN 4170, ACTUATOR, SN 4824, WITH NEW PARTS IAW MM CHAPTER 32-30-05.  INSTALLED ACTUATOR & COMPLIED WITH ALL FUNCTIONAL & LEAK CHECKS.  ALL CHECKED GOOD.  VERIFIED INSTALLATION OF THE UPLOCK HOOK & OPERATION, GEAR SWING WITH FREE FALL & BLOW DOWN.  RESET GEAR & BLED, SERVICED NITROGEN & SAFETIED EMER GEAR CABLE.  ALL OPS & LEAK CHECKS GOOD.
